# SDR AALA981741

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 FLAP TRACK HAS ALL ROLLER BEARING CONTACT SURFACES WORN, PLASMA COATING IS MISSING OR RUSTY.  REMOVED AND REPLACED NR 8 FLAP TRACK WITH SERVICEABLE PART PER MM 27-51-31, PAGE 408.  (M)
